# SDR AALA201704039029

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 52,229 hours, 21,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXIT WINDOW DOOR LIGHT INOP. REMOVED AND INSTALLED LEFT FWD EXIT WINDOW DOOR LIGHT PER M/M 33-50-01. OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
